Hypergeometric solutions to the q-Painlevé equation of type A (1)4

Taro Hamamoto, Kenji Kajiwara

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


We consider the q-Painlevé equation of type A(1) 4 (a version of q-Painlevé V equation) and construct a family of solutions expressible in terms of certain basic hypergeometric series. We also present the determinant formula for the solutions.

Original languageEnglish
Pages (from-to)12509-12524
Number of pages16
JournalJournal of Physics A: Mathematical and Theoretical
Issue number42
Publication statusPublished - Oct 19 2007

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Modelling and Simulation
  • Mathematical Physics
  • Physics and Astronomy(all)


Dive into the research topics of 'Hypergeometric solutions to the q-Painlevé equation of type A (1)4'. Together they form a unique fingerprint.

Cite this